# SDR USAA2011061300006

- Difficulty date: May 23, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - AFT PRESSURE BULKHEAD HAS ENLARGED FASTENER HOLES AT EXPANSION SEAL INTERCOSTAL AT BS 1016, WL 208 BETWEEN RBL 9 TO RBL 16.  REPLACED AFT PRESSURE BULKHEAD EXPANSION SEAL INTERCOSTAL IAW B737-300 SRM 51-40-02.
